# SDR SWIA2020091452489

- Difficulty date: August 27, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 14,275 hours, 7,640 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Cracked
- Location: Apu Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 351BZ (APU BULKHEAD PANEL) ANGLE IS CRACKED AT THE BOTTOM.  C-CHECK RO 9/12/2020.  REMOVED DAMAGE FROM PANEL 351BZ.  FABRICATED AND INSTALLED NEW FILLER AND DOUBLER, REF EMB SRM.
